Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 139, NWS Eureka, CA

April 24, 2015

NWS Eureka, CA issued this small craft advisory at Apr 24, 2015, 3:36 AM PDT. It took effect at Apr 24, 2015, 9:00 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2015, 3:36 AM PDT (10:36 UTC)
In effect from
Apr 24, 2015, 9:00 AM PDT
Expired
Apr 25, 2015, 6:00 AM PDT
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WHUS76 KEKA 241036
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
336 AM PDT FRI APR 24 2015

PZZ470-241845-
/O.NEW.KEKA.SC.Y.0139.150424T1600Z-150425T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
336 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT TONIGHT...

* SEAS...NW BUILDING TO 10 FT AT 14 SECONDS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-475-241600-
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
336 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS
MORNING...

* WINDS...NW 15 TO 25 KT THIS MORNING...DECREASING TO 10 TO 20 KT
  BY LATE MORNING.

* SEAS...NW 9 FT AT 15 SECONDS WITH NW 2 TO 3 FT AT 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
6 follow-up statements
115 
WHUS76 KEKA 241538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT FRI APR 24 2015

PZZ455-475-241645-
/O.EXP.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-242345-
/O.CON.KEKA.SC.Y.0139.150424T1600Z-150425T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* SEAS...NW AROUND 10 FT AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
393 
WHUS76 KEKA 242134
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PDT FRI APR 24 2015

PZZ475-250545-
/O.EXB.KEKA.SC.Y.0139.150424T2200Z-150425T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. 

* SEAS...NW AROUND 10 FT AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-250545-
/O.EXT.KEKA.SC.Y.0139.000000T0000Z-150425T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* SEAS...NW AROUND 10 FT AT 13 TO 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
803 
WHUS76 KEKA 242343
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
443 PM PDT FRI APR 24 2015

PZZ450-455-250745-
/O.EXA.KEKA.SC.Y.0139.000000T0000Z-150425T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
443 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. 

* SEAS...NW 10 TO 11 FT AT 14 TO 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-250745-
/O.CON.KEKA.SC.Y.0139.000000T0000Z-150425T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
443 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* SEAS...NW 10 TO 12 FT AT 14 TO 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-250745-
/O.CON.KEKA.SC.Y.0139.000000T0000Z-150425T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
443 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* SEAS...NW 10 TO 12 FT AT 14 TO 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
354 
WHUS76 KEKA 250353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PDT FRI APR 24 2015

PZZ475-251000-
/O.CON.KEKA.SC.Y.0139.000000T0000Z-150425T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* SEAS...NW 10 TO 12 FT AT 14 TO 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-251000-
/O.CON.KEKA.SC.Y.0139.000000T0000Z-150425T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
853 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* SEAS...NW 10 TO 12 FT AT 14 TO 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-251000-
/O.CON.KEKA.SC.Y.0139.000000T0000Z-150425T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
853 PM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* SEAS...NW 10 TO 12 FT AT 14 TO 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
984 
WHUS76 KEKA 250958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 AM PDT SAT APR 25 2015

PZZ475-251300-
/O.EXT.KEKA.SC.Y.0139.000000T0000Z-150425T1300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 AM PDT SAT APR 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS
MORNING...

* SEAS...NW 10 FT AT 14 SECONDS EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-251300-
/O.EXT.KEKA.SC.Y.0139.000000T0000Z-150425T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 AM PDT SAT APR 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS
MORNING...

* SEAS...NW 10 FT AT 14 SECONDS EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-251300-
/O.EXT.KEKA.SC.Y.0139.000000T0000Z-150425T1300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 AM PDT SAT APR 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS
MORNING...

* SEAS...NW 10 FT AT 14 SECONDS EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
466 
WHUS76 KEKA 251327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
627 AM PDT SAT APR 25 2015

PZZ450-455-470-475-251430-
/O.EXP.KEKA.SC.Y.0139.000000T0000Z-150425T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
627 AM PDT SAT APR 25 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 3:22 PM PDT, 12 hours 14 minutes earlier.

Area forecast discussion, Apr 23, 3:22 PM PDT, 12 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
322 PM PDT THU APR 23 2015

.SYNOPSIS....A WEAK COLD FRONT WILL PRODUCE SHOWERS AND LIGHT
RAIN THIS EVENING PRIMARILY NORTH OF CAPE MENDOCINO. A LOW
PRESSURE TROUGH WILL PRODUCE RAIN ACROSS THE REGION FRIDAY NIGHT.
A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION THIS WEEKEND
AND PRODUCE DRY WEATHER SATURDAY NIGHT THROUGH MONDAY.

&&

.DISCUSSION...A WEAK COLD FRONT APPROACHING THE AREA IS PRODUCING
SHOWERS ACROSS SOME AREAS THIS AFTERNOON. SHOWERS WILL CONTINUE
THROUGH THIS EVENING AS THE FRONT MOVES THROUGH THE REGION. THE
GREATEST CHANCE FOR SHOWERS WILL BE NORTH OF CAPE MENDOCINO. AN
UPPER LEVEL LOW PRESSURE SYSTEM OFF THE BRITISH COLUMBIA COAST
WILL PROPAGATE EASTWARD THROUGH FRIDAY. THE INSTABILITY ASSOCIATED
WITH THIS SYSTEM WILL STAY WELL TO OUR NORTH OVER WASHINGTON AND
OREGON. HOWEVER A FEW SHORT WAVES WILL PIN WHEEL SOUTHWARD AROUND
THE LOW. THE FIRST ONE IS WEAK AND IS MOVING ACROSS THE NORTHERN
PORTION OF THE AREA THIS EVENING GENERATING THE SHOWERS. UP TO A
TENTH OF AN INCH OF RAIN IS EXPECTED THIS EVENING NORTH OF CAPE
MENDOCINO. THIS WAVE WILL EXIT EAST OF THE AREA BY FRIDAY
MORNING. DRY BUT COOLER WEATHER WILL PREVAIL FRIDAY AS A SURFACE
HIGH PRESSURE RIDGE BUILDS ACROSS THE AREA. HOWEVER A SECOND LOW
PRESSURE TROUGH WILL MOVE ACROSS THE AREA FRIDAY AFTERNOON AND
EVENING PRODUCING SHOWERS AND LIGHT RAIN ACROSS THE REGION. THIS
WILL BE A FAIRLY COLD SYSTEM HOWEVER SNOW LEVELS WILL NOT FALL
DRASTICALLY. THERE WAS A LOT OF INCONGRUITY BETWEEN THE VARIOUS
MODELS ON SNOW LEVEL. THE SNOW LEVELS ARE FORECAST TO BE AROUND
4500-5500 FEET. CURRENTLY THE GFS AND NAM12 DO NOT INDICATE ANY
INSTABILITY AND POTENTIAL FOR THUNDERSTORMS. TEMPERATURES WILL
BOTTOM OUT ON SATURDAY AS THE COOLER AIR MASS SETTLES OVER THE
AREA AND BRISK NORTHWEST FLOW DEVELOPS IN THE WAKE OF THE FRONT.
PATCHY FROST IS POSSIBILE SUNDAY MORNING WITH CLEARING SKIES. DRY
AND WARMER WEATHER WILL PREVAIL SUNDAY AFTERNOON THROUGH MONDAY. A
HIGH PRESSURE RIDGE WILL STRENGTHEN ACROSS THE REGION THE MIDDLE
OF NEXT WEEK PRODUCING DRY AND WARMER WEATHER.

&&

.AVIATION...HIGH CLOUD COVER FILTERED OVER THE REGION TODAY AS A
FRONTAL BOUNDARY APPROACHED NORTHWEST CALIFORNIA. RAIN SHOWERS HAVE
BEGUN TO IMPACT THE NORTH COAST AND WILL PUSH EASTWARD THROUGH EARLY
FRIDAY MORNING. EXPECT SOME VISIBILITY AND CEILING REDUCTIONS WITH
HEAVIER SHOWERS AND A TREND TOWARDS IMPROVEMENT BEHIND THE FRONT.
OVERALL, MVFR TO VFR CONDITIONS SHOULD PREVAIL OVERNIGHT.

&&

.MARINE...NORTHERLY WINDS WILL CONTINUE TO DECREASE AS AN
APPROACHING FRONTAL BOUNDARY WEAKENS THE PRESSURE GRADIENT ACROSS
THE COASTAL WATERS. WAVES WILL SUBSIDE IN RESPONSE TO THE WINDS
BRINGING THE HAZARDOUS SEAS WARNINGS TO A CLOSE. SMALL CRAFT
ADVISORIES HAVE BEEN ISSUED FOR WATERS SOUTH OF CAPE MENDOCINO
THROUGH EARLY FRIDAY MORNING TO ACCOUNT FOR THE LINGERING GUSTY
WINDS AND STEEP SEAS. STEEP WAVES WILL GIVE WAY TO A NW SWELL AROUND
8 TO 9 FT AT 14 SECONDS ON FRIDAY AFTERNOON. SEAS WILL THEN CONTINUE
TO DIMINISH THROUGH THE WEEKEND.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 PM PDT THIS AFTERNOON FOR
     PZZ450-470.

     HAZARDOUS SEAS WARNING UNTIL 3 PM PDT THIS AFTERNOON FOR
     PZZ450-470.

     SMALL CRAFT ADVISORY UNTIL 9 AM PDT FRIDAY FOR PZZ455.

     HAZARDOUS SEAS WARNING UNTIL 3 PM PDT THIS AFTERNOON FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 9 AM PDT FRIDAY FOR PZZ475.

     GALE WARNING UNTIL 3 PM PDT THIS AFTERNOON FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 23, 2:52 PM PDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PDT THU APR 23 2015

CAZ001-002-242200-
REDWOOD COAST-MENDOCINO COAST-
252 PM PDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-242200-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
252 PM PDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.